Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Tinea Cruris Cause Depression Or Fatigue?

Yes doctor. Thank you.
I am suffering with tinea cruris for more than 15 years. I have taken treatment several times from skin specialist. During the treatment period infection was controlled. After stopping the treatment, infections again starts spreading. Tinea cruris - will it cause depression or fatique or any other problem in the body ?
Wed, 29 Apr 2015
Report Abuse
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.

Tinea cruris is a fungal infection caused by dermatophytes which is a superficial infection involving the skin. Rarely it can cause an allergic reaction to the dermatophyte antigens.
I understand that you have been suffering from recurrent fungal infection but treatment for the dermatophyte infection has to be taken as a complete course and further recurrence can be prevented by keeping the involved areas clean and dry.
Maintenance of personal hygiene also plays a very important role.
I have seen patients who are very troubled about tinea cruris as it involves the genital regions.
I suggest you get complete course (6 weeks to 6 months)of antifungal drugs to get a complete cure of the infection.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tinea


Loading Online Doctors....
Can Tinea Cruris Cause Depression Or Fatigue?

Hi, Welcome to HCM. Tinea cruris is a fungal infection caused by dermatophytes which is a superficial infection involving the skin. Rarely it can cause an allergic reaction to the dermatophyte antigens. I understand that you have been suffering from recurrent fungal infection but treatment for the dermatophyte infection has to be taken as a complete course and further recurrence can be prevented by keeping the involved areas clean and dry. Maintenance of personal hygiene also plays a very important role. I have seen patients who are very troubled about tinea cruris as it involves the genital regions. I suggest you get complete course (6 weeks to 6 months)of antifungal drugs to get a complete cure of the infection. Thanks.